# SDR 2007FA0000786

- Difficulty date: May 16, 2007
- Submitted: September 13, 2007
- Operation: General aviation
- Aircraft: N425FP
- Make and model: Diamon DA 40
- Aircraft serial: 40FC025
- Engine: Lyc O360A4M
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Box
- Part number: D4F732612001
- Condition: Broken
- Location: Engine
- Part time: 357 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARBURETOR HEAT CONTROL ARM BROKE OFF OF CARB AIR BOX CAUSING UNCONTROLLED SELECTION OF CARB HEAT VS RAM (COLD) AIR INTAKE.  (K)
